# SDR SIMA20121101013

- Difficulty date: November 1, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,352 hours, 22,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BETWEEN S15 AND 16R.  REPAIRED FRAME IAW EO EM-53MR-1808.
